Discussions that mention maxzide

High & Low Blood Pressure board


Hi all. I'm going in for a stress test tomorrow afternoon and I have stopped my medicine like the itinerary has instructed. Anything with -lol at the end pretty much has to be stopped for 24 hours before the test. I'm somewhat worried because it's a beta-blocker (obviously) and anytime I've missed a dose or was late taking it, I felt jittery and shaky all over. I think I even ended up having a panic attack one time and made my bf drive me to the hospital.

I'm also on maxzide for HBP. I'm really just nervous that my bp is going to skyrocket so I'm wondering if the Maxzide is enough to keep it down until after the test. It should be over around 2 pm. If some think it won't be enough, what can I do to keep it down?
Thanks for your reply :) I really was supposed to have this done back in March but I ran out of money and couldn't go. I get these episodes where I get weird chest pains right around my sternum and ribs on both sides and it's kind of difficult to breathe at times. Every EKG I've had was normal, as well as chest x-rays and bloodwork. It really feels like chest wall pain but they want to make sure nothing is going on.

When I did stop the coreg, it didn't seem to affect my BP too much. It seemed to hold right around 130/90 or so. But later last night around 1:30 am or so, my heart just started to beat real funny, not like skipping but a hard beating sensation in my chest. I do get this normally, but this seemed to be more amplified. When I got up and moved around it increased to I think 102 BPM. Really I just felt uncomfortable and couldn't sleep for most of the night, so I rescheduled my test for Sept 11. I think maybe I should talk to my doctor about an alternative to the beta blocker, and maybe just go on something else. I am on a diuretic in addition to my medicine, Maxzide. Now all day today I've just felt a little weird all over. BP is staying right around 130/90.

What other BP meds do you take? I may consider a calcium-channel blocker again, if it doesn't make my legs swell again.